# SDR 96ZZZM593

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1130
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FLOOR SUPPORT BEAM HAS CORROSION AT STATION 1130 RCL 31-45.  REMOVED CORROSION PER SRM 51-10-6.  MATERIAL LOST .100 BEYOND LIMITS.  FABRICATED ANGLES 7075-T6 .100 1 INCH BY 2O INCH.  INSTALLED ANGLE REPAIR PER SRM 51-40-4.
